# SDR V0XD201706190002

- Difficulty date: June 1, 2017
- Submitted: June 19, 2017
- Operation: General aviation
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370663
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 879 BETWEEN STRINGERS 26L AND 26R HAS SIGNS OF CORROSION.  REPAIRED THE FRAME IAW REO 670-53-51-115, REV A.
